RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1990, Volume 47, Issue 3, Pages 23–31 (Mi mz3191)  

This article is cited in 1 scientific paper (total in 1 paper)

Direct method for a finitely smooth problem with “small denominators”

I. N. Blinov

Leningrad Polytechnical Institute

Full text: PDF file (799 kB)

English version:
Mathematical Notes, 1990, 47:3, 243–248

Bibliographic databases:

UDC: 517
Received: 18.11.1987

Citation: I. N. Blinov, “Direct method for a finitely smooth problem with “small denominators””, Mat. Zametki, 47:3 (1990), 23–31; Math. Notes, 47:3 (1990), 243–248

Citation in format AMSBIB
\Bibitem{Bli90}
\by I.~N.~Blinov
\paper Direct method for a~finitely smooth problem with ``small denominators''
\jour Mat. Zametki
\yr 1990
\vol 47
\issue 3
\pages 23--31
\mathnet{http://mi.mathnet.ru/mz3191}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1052064}
\zmath{https://zbmath.org/?q=an:0712.34061}
\transl
\jour Math. Notes
\yr 1990
\vol 47
\issue 3
\pages 243--248
\crossref{https://doi.org/10.1007/BF01138502}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990EL38300004}


Linking options:
  • http://mi.mathnet.ru/eng/mz3191
  • http://mi.mathnet.ru/eng/mz/v47/i3/p23

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. A. Tarkhov, “Reducibility of a linear system of differential equations with odd almost periodic coefficients”, Math. Notes, 60:1 (1996), 81–88  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:114
    Full text:55
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020